# SDR 2008UALA03914

- Difficulty date: July 21, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 48,550 hours, 17,480 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Microphone
- Condition: Faulty
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O2 WORKS ON ALL 3 MASKS, MICROPHONE FOR ALL 3 MASKS ARE INOP.  *S/D*  AFTER FURTHER ANALYSIS, IT HAS BEEN DETERMINED THIS IS NOT AN SDR REPORTABLE EVENT.  ALL FLT DECK MASKS OPS CK OK.  NO EVIDENCE THAT THERE EVER WAS AN ISSUE WITH THE SYSTEM OF THE A/C.
